advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From a physician in California, USA:

In a healthy person, could epidural steroid injections cause diabetes? Not prolonged use, just one or two injections.

Answer:

I do not think that one or two steroid injections cause diabetes. If a person receives steroids and gets high blood sugars, there is a good chance that person already had diabetes that was not previously diagnosed, or they were at increased risk to develop diabetes before the steroids.

JTL

DTQ-20010315232236
Original posting 27 Mar 2001
Posted to Research: Causes and Prevention

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:20
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.